# SDR UIEA2024022900138

- Difficulty date: March 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,914 hours, 20,911 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Worn
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MC1025104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, CAPTAIN SIDE, OXYGEN MASK HOSE, WITH WEAR( OXYGEN MASK WAS REPLACED PER AMM 35-11-51-004-059 AND 35-11-51-404-060. OPS CHK GOOD. )
